# SDR IPXA2018072732062

- Difficulty date: July 22, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 18,902 hours, 11,727 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shroud
- Part number: 2216027507
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 1 ENG O/B T/R UPPER COOLING VALVE SHROUD IS GOUGED AND DAMAGED. REMOVED AND REPLACED SHROUD PER SRM 54-04-01.
